A New Two-Parameter Lindley Distribution

Authors

  • Rama Shanker Assam University, Silchar, India
  • Umme Habibah Rahman Assam University, Silchar, India

DOI:

https://doi.org/10.3126/njmathsci.v1i0.34157

Keywords:

Lindley distribution, Two-parameter Lindley distributions, Statistical properties, Maximum likelihood estimation, Fisher information matrix

Abstract

In this paper, a new two-parameter Lindley distribution has been proposed. Descriptive statistical properties along with order statistics, Fisher information matrix and confidence interval of the proposed distribution have been discussed. Parameters are estimated by the method of Maximum Likelihood estimation. A real lifetime data has been presented to test the goodness of fit of the proposed distribution over other one parameter and two –parameter Lindley family of distributions.

Downloads

Download data is not yet available.
Abstract
122
PDF
137

Author Biographies

Rama Shanker, Assam University, Silchar, India

Department of Statistics

Umme Habibah Rahman, Assam University, Silchar, India

Department of Statistics

Downloads

Published

2020-10-31

How to Cite

Shanker, R., & Rahman, U. H. (2020). A New Two-Parameter Lindley Distribution. Nepal Journal of Mathematical Sciences, 1, 33–42. https://doi.org/10.3126/njmathsci.v1i0.34157

Issue

Section

Articles